# SDR USAA061295

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 17,220 hours, 17,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5311141420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORROODED -Y254 AND Y254.  REMOVED AND REPLACED PER SRM 51-72-11; CORROSION TASK JA-220-53500; LEVEL 1 DEFECT SIZE:
